# SDR USAA920080348

- Difficulty date: January 25, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK NR 6038691, DELAMINATION ON THE RIGHT SIDE OF RUDDER, RS 220 - RS 232.  REPAIRED RIGHT SIDE OF RUDDER, RS 220 - RS 232 IAW B737 SRM 51-70-07.
